@Article{ATA-27-1, author = {}, title = {BMO Spaces Associated to Generalized Parabolic Sections}, journal = {Analysis in Theory and Applications}, year = {2011}, volume = {27}, number = {1}, pages = {1--9}, abstract = {
Parabolic sections were introduced by Huang[1] to study the parabolic Monge-Ampère equation. In this note, we introduce the generalized parabolic sections $\mathcal{P}$ and define $BMO^q_{\mathcal{P}}$ spaces related to these sections. We then establish the John-Nirenberg type inequality and verify that all $BMO^q_{\mathcal{P}}$ are equivalent for $q \geq 1.$
}, issn = {1573-8175}, doi = {https://doi.org/10.1007/s10496-011-0001-2}, url = {https://global-sci.com/article/74086/bmo-spaces-associated-to-generalized-parabolic-sections} }